Journal article icon

Journal article

Temperature quantization from the TBA equations

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Physics Letters B
Volume:
679
Issue:
1
Pages:
60-64
Publication date:
2009-08-01
DOI:
ISSN:
0370-2693
Source identifiers:
398403
Pubs id:
pubs:398403
UUID:
uuid:1a857e49-633b-448e-9eea-172b3674b5b2
Local pid:
pubs:398403
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP